Unbounded C*-seminorms and unbounded C*-spectral algebras

Bhatt, Subhash J. ; Inoue, Atsushi ; Ogi, Hidekazu (2001) Unbounded C*-seminorms and unbounded C*-spectral algebras Journal of Operator Theory, 45 (1). pp. 53-80. ISSN 0379-4024

PDF - Publisher Version

Official URL: http://www.theta.ro/jot/archive/2001-045-001/2001-...


Several *-algebras A§ carry with them unbounded C*-seminorms in the s ense that they are C*-seminorms defined on *-subalgebras. Unbounded operator representations of A are constructed from such unbounded C*-seminorms and they are investigated. The notions of spectrality and sta bility of unbounded C*-seminorms are defined and studied.

Item Type:Article
Source:Copyright of this article belongs to The Theta Foundation.
Keywords:(Hereditary) Spectral Unbounded C*-seminorms; Unbounded *- Representations; Stable Unbounded C*-seminorms
ID Code:59665
Deposited On:07 Sep 2011 05:17
Last Modified:18 May 2016 10:08

Repository Staff Only: item control page